# SDR DALA1023560919

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 44,517 hours, 32,359 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATH LIGHTS INOP AT SEAT 25E. MX RELAMPED AND REPLACED A DISCONNECTED CONNECTOR IAW AMM 20-50-04. OPERATION OF LIGHT NOW CHECKS GOOD.
